# SDR AALA201708219061

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 57,856 hours, 14,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR HAS A FAULTY RED ARM TAB, STAYS ON AFTER BEING ARMED.  LUBED RETRACTABLE DOOR SLIDE ARM/DISARM OPERATION PER AMM 52-11-00.  OPERATIONAL CHECK GOOD.
